A. Kroó. On a refinement of Marcinkiewicz–Zygmund type inequalities ... P. 196-209

УДК 517.5

MSC: 41A17, 41A63

DOI: 10.21538/0134-4889-2020-26-4-196-209

The main goal of this paper is to verify a refined Marcinkiewicz-Zygmund type inequality with a quadratic error term
$$
\frac{1}{2}\sum_{j=0}^{nm-1}(x_{j+1}-x_{j-1})w(x_j)|t_n(x_{j})|^q=(1+O(m^{-2}))\int\limits_{-\pi}^{\pi}w(x)|t_n(x)|^q\,dx, \quad 2\leq q<\infty,
$$
where $t_n$ is any trigonometric polynomial of degree at most $$n, \ -\pi=x_0<x_1<\cdots <x_{mn}=\pi, \max\limits_{0\leq j\leq mn-1}(x_{j+1}-x_{j})=O\Big(\displaystyle\frac{1}{nm}\Big),\ m,n\in\mathbb N,$$ and $w$ is a Jacobi type weight. Moreover, the quadratic error term $O(m^{-2})$ is shown to be sharp, in general. In addition, similar results are given for $q=\infty$ and in the multivariate case.

Keywords: multivariate polynomials, Marcinkiewicz-Zygmund, Bernstein, and Schur type inequalities, discretization of $L^p$ norm, doubling and Jacobi type weights

REFERENCES

1.   Arestov V.V. On integral inequalities for trigonometric polynomials and their derivatives. Math. USSR-Izv., 1982, vol. 18, no. 1, pp. 1–17. doi: 10.1070/IM1982v018n01ABEH001375 

2.   Calvi J.P., Levenberg N. Uniform approximation by discrete least squares polynomials. J. Approx. Theory, 2008, vol. 152, pp. 82–100. doi: 10.1016/j.jat.2007.05.005 

3.   Dai F., Prymak A., Temlyakov V.N., Tikhonov V.N. Integral norm discretization and related problems. Russian Math. Surveys, 2019, vol. 74, no. 4, pp. 579–630. doi: 10.1070/RM9892 

4.   De Marchi S., Kro$\acute{\mathrm{o}}$ A. Marcinkiewicz-Zygmund type results in multivariate domains. Acta Math. Hungar., 2018, vol. 154, pp. 69–89. doi: 10.1007/s10474-017-0769-4 

5.   DeVore R.A., Lorentz G.G. Constructive Approximation. Berlin; Heidelberg; N Y: Springer-Verlag, 1993, 452 p. ISBN: 978-3-540-50627-0 .

6.   Jetter K., St$\ddot{\mathrm{o}}$ckler J., Ward J.D. Error Estimates for Scattered Data Interpolation. Math. Comp., 1999, vol. 68, pp. 733–747. doi: 10.1090/S0025-5718-99-01080-7 

7.   John F. Extremum problems with inequalities as subsidiary conditions. Courant Anniversary Volume, N Y: Interscience, 1948, pp. 187–204.

8.   Kro$\acute{\mathrm{o}}$ A. On optimal polynomial meshes. J. Approx. Theory, 2011, vol. 163, pp. 1107–1124. doi: 10.1016/j.jat.2011.03.007 

9.   Kro$\acute{\mathrm{o}}$ A. On the existence of optimal meshes in every convex domain on the plane. J. Approx. Theory, 2019, vol. 238, pp. 26–37. doi: 10.1016/j.jat.2017.02.004 

10.   Lubinsky D. Marcinkiewicz-Zygmund Inequalities: Methods and Results. In: Recent Progress in Inequalities (ed. G.V. Milovanovic et al.). Dordrecht: Kluwer Acad. Publ., 1998, pp. 213–240. doi: 10.1007/978-94-015-9086-0_12 

11.   Marcinkiewicz J., Zygmund A. Mean values of trigonometric polynomials. Fund. Math., 1937, vol. 28, pp. 131–166.

12.   Mastroianni G., Totik V. Weighted polynomial inequalities with doubling and A∞ weights. Constr. Approx., 2000, vol. 16, pp. 37–71. doi: 10.1007/s003659910002 

13.   Piazzon F., Vianello M. Markov inequalities, Dubiner distance, norming meshes and polynomial optimization on convex bodies. Optimization Letters, 2019, vol. 13, pp. 1325–1343. doi: 10.1007/s11590-018-1377-0 

Received January 22, 2020

Revised October 6, 2020

Accepted October 12, 2020

Andr$\acute{\mathrm{a}}$s Kro$\acute{\mathrm{o}}$, Alfr$\acute{\mathrm{e}}$d R$\acute{\mathrm{e}}$nyi Institute of Mathematics and Budapest University of Technology and Economics, Budapest, Hungary, e-mail: kroo.andras@renyi.hu

Cite this article as: A. Kroó. On a refinement of Marcinkiewicz–Zygmund type inequalities, Trudy Instituta Matematiki i Mekhaniki URO RAN, 2020, vol. 26, no. 4, pp. 196–209.

Русский

А. Кроо. Об уточнении неравенств типа Марцинкевича — Зигмунда

В статье доказано уточненное неравенство типа Марцинкевича Зигмунда c квадратичным остаточным членом
$$ \frac{1}{2}\sum_{j=0}^{nm-1}(x_{j+1}-x_{j-1})w(x_j)|t_n(x_{j})|^q=(1+O(m^{-2}))\int\limits_{-\pi}^{\pi}w(x)|t_n(x)|^q\,dx, \quad 2\leq q<\infty, $$
где $t_n$ — произвольный тригонометрический полином степени не больше $n$, $$-\pi=x_0<x_1<\cdots <x_{mn}=\pi$, $\max\limits_{0\leq j\leq mn-1}(x_{j+1}-x_{j})=O\Big(\displaystyle\frac{1}{nm}\Big),$$ $m,n\in\mathbb N$ и $w$ - вес типа Якоби. Также показано, что квадратичный остаточный член $O(m^{-2})$ в общем случае является точным. Аналогичные результаты получены при $q=\infty$ и в случае многих переменных.

Ключевые слова: многочлены от нескольких переменных, неравенства типа Марцинкевича — Зигмунда, Бернштейна и Шура, дискретизация нормы $L^p$, веса типа Якоби и с условием удвоения

Ссылка на статью: А. Кроо. Об уточнении неравенств типа Марцинкевича — Зигмунда // Тр. Ин-та математики и механики УрО РАН. 2020. Т. 26, № 4. С. 196-209.